# SDR AALA20020717

- Difficulty date: May 17, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE MIA-BOS, AVIONICS SMOKE WARNING ON ECAM.  NO SMOKE OR HEAT NOTED IN AVIONICS COMPARTMENT.  LANDED IN RDU WITHOUT INCIDENT.  TROUBLESHOT AND REPLACED SMOKE DETECTOR 11WA.  SYSTEM ROUND CHECKED NORMAL OPERATION.  (M)
